Order Conditions for Sampling the Invariant Measure of Ergodic Stochastic Differential Equations on Manifolds

Adrien Laurent, Gilles Vilmart. Order Conditions for Sampling the Invariant Measure of Ergodic Stochastic Differential Equations on Manifolds. Foundations of Computational Mathematics, 22(3):649-695, 2022. [doi]

@article{LaurentV22,
  title = {Order Conditions for Sampling the Invariant Measure of Ergodic Stochastic Differential Equations on Manifolds},
  author = {Adrien Laurent and Gilles Vilmart},
  year = {2022},
  doi = {10.1007/s10208-021-09495-y},
  url = {https://doi.org/10.1007/s10208-021-09495-y},
  researchr = {https://researchr.org/publication/LaurentV22},
  cites = {0},
  citedby = {0},
  journal = {Foundations of Computational Mathematics},
  volume = {22},
  number = {3},
  pages = {649-695},
}